# SDR SCNA05007

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 22,871 hours, 8,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND, MAINTENANCE FOUND LT INBOARD AFT FLAP DROOPING WITH FLAPS RETRACTED.  AFT FLAP ASSY BOLTS WERE SHEARED.  MAINTENANCE REPLACED LT INBOARD AFT FLAP LINKAGE MOUNT BOLTS WITH BOLTS, WASHERS & NUTS.
